Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 34, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Apr 2, 2010, 7:23 AM EDT. It took effect at Apr 2, 2010, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2010, 7:23 AM EDT (11:23 UTC)
- In effect from
- Apr 2, 2010, 1:00 PM EDT
- Expired
- Apr 2, 2010, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
262 WWUS84 KMOB 021123 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 623 AM CDT FRI APR 2 2010 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR THE NORTHERN PORTIONS OF THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY... .THE DRY CONDITIONS COMBINED WITH WARM AFTERNOON TEMPERATURES WILL LEAD TO RELATIVE HUMIDITY LEVELS DROPPING TO NEAR CRITICAL VALUES THIS AFTERNOON ACROSS THE NORTHERN PORTIONS OF THE WESTERN FLORIDA PANHANDLE. SURFACE HIGH GETS PUSHED EAST THROUGH WEEKEND WITH MOISTURE LEVELS INCREASING OVER ALL OF THE AREA. THIS IS AHEAD OF A WEAK FRONT EXPECTED TO CROSS THE AREA SATURDAY INTO SATURDAY NIGHT. THIS FRONT IS NOT EXPECTED TO BRING SIGNIFICANTLY DRIER CONDITIONS TO THE AREA. ALZ056>060-021230- /O.CAN.KMOB.FW.A.0033.100402T1900Z-100402T2300Z/ CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 623 AM CDT FRI APR 2 2010 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE WEATHER WATCH. $$ FLZ003-005-022300- /O.UPG.KMOB.FW.A.0033.100402T1600Z-100403T0000Z/ /O.NEW.KMOB.FW.W.0034.100402T1700Z-100402T2300Z/ INLAND SANTA ROSA-INLAND OKALOOSA- 623 AM CDT FRI APR 2 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... THE DRY CONDITIONS COMBINED WITH WARM AFTERNOON TEMPERATURES WILL LEAD TO RELATIVE HUMIDITY LEVELS DROPPING TO NEAR 30 PERCENT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ001-022300- /O.NEW.KMOB.FW.W.0034.100402T1700Z-100402T2300Z/ INLAND ESCAMBIA- 623 AM CDT FRI APR 2 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... THE DRY CONDITIONS COMBINED WITH WARM AFTERNOON TEMPERATURES WILL LEAD TO RELATIVE HUMIDITY LEVELS DROPPING TO NEAR 30 PERCENT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
1 follow-up statement
516 WWUS84 KMOB 021946 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 246 PM CDT FRI APR 2 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM THIS EVENING FOR THE NORTHERN PORTIONS OF THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY... .DRY CONDITIONS COMBINED WITH WARM AFTERNOON TEMPERATURES WILL CONTINUE TO CAUSE RELATIVE HUMIDITY LEVELS TO REMAIN NEAR OR BELOW CRITICAL VALUES THIS AFTERNOON ACROSS THE NORTHERN PORTIONS OF THE WESTERN FLORIDA PANHANDLE. SURFACE HIGH GETS PUSHED EAST THROUGH WEEKEND WITH MOISTURE LEVELS INCREASING OVER ALL OF THE AREA. THIS IS AHEAD OF A WEAK FRONT EXPECTED TO CROSS THE AREA SATURDAY INTO SATURDAY NIGHT. THIS FRONT IS NOT EXPECTED TO BRING SIGNIFICANTLY DRIER CONDITIONS TO THE AREA. FLZ001-003-005-022300- /O.CON.KMOB.FW.W.0034.000000T0000Z-100402T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 246 PM CDT FRI APR 2 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Apr 2, 5:28 AM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 2, 5:28 AM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
428 AM CDT FRI APR 2 2010
.SHORT TERM [TODAY AND TONIGHT]...AFTER SOME PATCHY FOG THIS
MORNING...ANOTHER CLEAR AND WARM DAY IS EXPECTED ACROSS THE CENTRAL
GULF COAST. DEEP LAYER HIGH PRESSURE RIDGE WILL CONTINUE TO SLOWLY
MOVE EASTWARD TODAY AS AN UPPER TROUGH AND ASSOCIATED COLD FRONT
MOVE EAST. TEMPERATURES IN THE UPPER 70S TO AROUND 80 ARE EXPECTED
AGAIN TODAY. THE ONLY EXCEPTION WILL BE COASTAL LOCATIONS WHERE THE
COOLER NEAR SHORE WATERS WILL KEEP HIGHS IN THE UPPER 60S AND LOW
70S. CLOUDS WILL GRADUALLY INCREASE TONIGHT AS THE COLD FRONT
APPROACHES THE GULF COAST. THE DYNAMICS ASSOCIATED WITH THE FRONT
WILL LIFT RAPIDLY OFF TO THE NORTHEAST WHICH WILL CAUSE ANY SHOWERS
AND THUNDERSTORMS TO WEAKEN AS THEY MOVE INTO THE AREA LATE TONIGHT.
STRONGER SOUTHERLY FLOW AND INCREASING CLOUDS WILL KEEP LOWS MUCH
WARMER THAN THE PAST SEVERAL NIGHTS. LOWS IN THE MID 50S INLAND TO
UPPER 50S TO NEAR 60 ALONG THE COAST. /13
[SATURDAY THROUGH SUNDAY NIGHT]...CLOUDS WILL INCREASE FROM WEST TO
EAST ON SATURDAY AS THE UPPER TROUGH AND A WEAK SURFACE COLD
FRONT APPROACH THE FORECAST AREA. A STEADY SOUTHERLY WIND FLOW AHEAD
OF THE FRONT WILL BRING LOW LEVEL GULF MOISTURE BACK INTO THE
REGION...WITH PRECIPITABLE WATER VALUES CLIMBING TO NEAR 1.4 INCHES
BY SATURDAY MORNING. THE WEAK FRONT WILL THEN MOVE INTO THE FORECAST
AREA SATURDAY AFTERNOON...BRINGING SCATTERED SHOWERS AND
THUNDERSTORMS TO THE AREA. THE FRONT WILL ADVANCE INTO THE NORTHWEST
PORTION OF THE FORECAST AREA BY LATE SATURDAY AFTERNOON AND THEN
STALL. DUE TO THE PRESENCE OF THE FRONT ...ISOLATED SHOWERS (10
PERCENT) SHOULD REMAIN DURING THE EARLY EVENING HOURS ACROSS OUR
NORTHERN ZONES. TOTAL RAINFALL AMOUNTS THROUGH THE PERIOD WILL BE
LIGHT...RANGING FROM ONLY A TRACE ACROSS OUR SOUTHEAST ZONES TO
AROUND TWO TENTHS OF AN INCH NORTHWEST ZONES. HIGH TEMPERATURES ON
SATURDAY WILL BE IN THE 70S. DRY AND MILD CONDITIONS WILL RETURN
SATURDAY NIGHT THROUGH SUNDAY NIGHT AS THE BROAD UPPER LEVEL TROUGH
SATURDAY NIGHT WILL BE REPLACED BY A BROAD UPPER RIDGE THROUGH EARLY
NEXT WEEK. THE STALL BOUNDARY WILL EVENTUALLY DISSIPATE...OR LIFT
NORTH AS A WEAK WARM FRONT ON SUNDAY. LOWS BOTH NIGHTS WILL BE IN
THE 50S. SUNDAYS HIGHS WILL REACH AROUND 80 DEGREES NORTH OF
I-10...MID 70S ALONG THE I-10 CORRIDOR...AND LOW 70S ALONG THE COAST.
.LONG TERM [MONDAY THROUGH FRIDAY]...WITH A BROAD UPPER RIDGE IN
PLACE THROUGH EARLY NEXT WEEK...A DRY PERIOD WILL RETURN
MONDAY THROUGH WEDNESDAY. ISOLATED SCATTERED SHOWERS AND
THUNDERSTORMS WILL RETURN LATE WEDNESDAY NIGHT THROUGH THURSDAY
EVENING AS ANOTHER BROAD UPPER TROUGH AND WEAK SURFACE COLD FRONT
MOVE IN FROM THE WEST. TEMPERATURES MONDAY THROUGH WEDNESDAY WILL
REMAIN SLIGHTLY ABOVE NORMAL...WITH COOLER TEMP SET FOR THURSDAY
WITH HIGHS IN THE LOW TO MID 70S. THE DRY COOLER WEATHER WILL
PERSIST INTO FRIDAY. /22
&&
.MARINE...HIGH PRESSURE OVER THE NORTHERN GULF WILL CONTINUE TO MOVE
EAST TODAY AS A COLD FRONT APPROACHES FROM THE WEST. THIS WILL
CONTINUE A LIGHT TO OCCASIONALLY MODERATE SOUTHERLY FLOW THROUGH
TONIGHT. THE COLD FRONT WILL DISSIPATE OVER THE NORTHERN GULF AS
HIGH PRESSURE REBUILDS ACROSS THE NORTHERN GULF. THIS WILL MAINTAIN
A GENERALLY LIGHT SOUTHERLY FLOW THROUGH THE MIDDLE OF THE WEEK. /13
&&
.AVIATION [12Z ISSUANCE]...HIGH PRESSURE WILL REMAIN IN CONTROL OF
THE AREA TODAY WITH VFR CONDITIONS EXPECTED. CLOUDS WILL INCREASE
OVERNIGHT AHEAD OF A WEAK COLD FRONT. HOWEVER CIGS WILL REMAIN IN
THE VFR RANGE. /13
&&
.FIRE...THE DRY CONDITIONS COMBINED WITH WARM AFTERNOON TEMPERATURES
WILL LEAD TO RELATIVE HUMIDITY LEVELS DROPPING TO NEAR CRITICAL
VALUES THIS AFTERNOON ACROSS THE NORTHERN PORTIONS OF THE WESTERN
FLORIDA PANHANDLE. SURFACE HIGH GETS PUSHED EAST THROUGH WEEKEND
WITH MOISTURE LEVELS INCREASING OVER ALL OF THE AREA. THIS IS AHEAD
OF A WEAK FRONT EXPECTED TO CROSS THE AREA SATURDAY INTO SATURDAY
NIGHT. THIS FRONT IS NOT EXPECTED TO BRING SIGNIFICANTLY DRIER
CONDITIONS TO THE AREA. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 77 60 76 59 / 00 20 30 05
PENSACOLA 71 59 71 59 / 00 10 20 05
DESTIN 69 59 70 61 / 00 10 20 05
EVERGREEN 81 54 78 54 / 00 10 30 10
WAYNESBORO 78 53 78 58 / 00 30 40 10
CAMDEN 83 53 78 54 / 00 20 30 10
CRESTVIEW 80 53 79 54 / 00 05 20 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM NOON FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Apr 2, 6:40 AM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 540 AM CDT FRI APR 2 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-031200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 540 AM CDT FRI APR 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY IS IN EFFECT FOR AREAS ALONG AND EAST OF INTERSTATE 65 THIS MORNING DUE TO WIDESPREAD VISIBILITIES BELOW ONE QUARTER OF A MILE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WEAK COLD FRONT WILL APPROACH THE AREA EARLY SATURDAY. SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED ON SATURDAY. A FEW THUNDERSTORMS COULD BE STRONG...HOWEVER NO SEVERE THUNDERSTORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED FOR THE NEXT SEVERAL DAYS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 6:35 AM EDT | Dense Fog Advisory | MOB | 3 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.